Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Minimal coefficients in Hölder conditions in the Wiener space

Author: J. Yeh
Journal: Proc. Amer. Math. Soc. 25 (1970), 385-390
MSC: Primary 28.46
MathSciNet review: 0255762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For almost every $ x$ in the Wiener space $ {C_w}$, the Hölder condition $ \vert x(t') - x(t'')\vert \leqq h\vert t' - t''{\vert^\alpha }$ holds for some $ h > 0$ when $ \alpha \in (0,\tfrac{1} {2})$. Let $ {\phi _\alpha }[x]$ be the infimum of all $ h > 0$ for fixed $ x$ and $ \alpha $. In the present paper we prove that every positive power of $ {\phi _\alpha }[x]$ is Wiener integrable over $ {C_w}$ and give an estimate for the Wiener integral.

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel'fand and A. M. Jaglom, Integration in function spaces and its application to quantum physics, Uspehi Mat. Nauk 11 (1956), no. 1 (67), 77-114. (Russian) MR 17, 1261. MR 0078910 (17:1261c)
  • [2] N. Wiener, Generalized harmonic analysis, Acta Math 55 (1940), 117-258. MR 1555316
  • [3] J. Yeh, Wiener measure in a space of functions of two variables, Trans. Amer. Math. Soc. 95 (1960), 433-450. MR 23 #A2735. MR 0125433 (23:A2735)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46

Additional Information

Keywords: Wiener measure, Brownian motion, continuity of sample paths, Hölder condition, essential boundedness
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society